Pacific Journal of Mathematics

Power-associative algebras in which every subalgebra is an ideal.

D. L. Outcalt

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 481-485.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992698

Mathematical Reviews number (MathSciNet)
MR0207784

Zentralblatt MATH identifier
0163.02905

Subjects
Primary: 17.20

Citation

Outcalt, D. L. Power-associative algebras in which every subalgebra is an ideal. Pacific J. Math. 20 (1967), no. 3, 481--485. https://projecteuclid.org/euclid.pjm/1102992698


Export citation

References

  • [1] Liu Shao-Xue (Liu Shao-Hsueh), On algebras in which every subalgebra is an ideal, Acta Math. Sinica 14 (1964), 532-537 (Chinese); translated as Chinese Math.-Acta 5 (1964), 571-577.